| Model Number |
SY60WF |
| Medical Device Problem Codes |
Break (1069); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during calibration/setup of an intraocular lens (iol) implant procedure, iol was stuck to the cartridge wall, attempted to push the iol with a viscoelastic and plunger from 2 sides, rinse with a solution, when trying move the lens with plunger haptic broke off.The patient was not in contact with the iol and there was no patient harm.The procedure was completed with another lens.Additional information has been requested but is not available at the time of this report.